# SDR UIEA2019081394988

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T011544
- Condition: Corroded
- Location: Bs 412-456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED, FWD CARGO COMPARTMENT, LOWER LOBE BS 429, STRINGER 39R. REMOVED THE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW PARTS WITH FASTENERS IAW SRM 51-40-02-0G-0 REV 110, DWG NO 140T0110 SH 30, AND 140T0110 SH 33.
